Med talk

This is the second day of my increase in my prozac. I am finding it hard. The increase is leaving me very lethargic.
I’ve increased from 40 up to 60 MG of the med!
I am hoping the lethargy will only last a day or so and then things will get easier.
My mom said yesterday that my eyes were going all weird in my head, like they were going around and around, as if I was very out of it.
I didnt feel out of it but I did feel very exhausted.
I’m pushing on through though. The increase is hopefully going to help me so I am willing to stick with it.
Other than the lethargy, I am not having other side effects. So I am glad about that.
I slept good last night, I woke on and off during the night, but only for a couple of minutes at a time, I didnt get up or do anything to keep myself awake.
I hope everyone has a good saturday…

Author: Carol anne

I am 40 years young. I'm blind and I have dissociative identity disorder, I also have complex PTSD. I blog about my life with these disorders. I live in Ireland.

5 thoughts on “Med talk”

  1. I really hope the lethargy wears off. I’ve only been on one antidepressant (Celexa) and didn’t experience lethargy when increasing my dosage. I’m so glad you aren’t having any other side effects.

    Liked by 1 person

Talk to me! I love comments!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.